MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC PROPHECY INFINITY PATIENT SPECIFIC GUIDES; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC PROPHECY INFINITY PATIENT SPECIFIC GUIDES; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number PROPINF
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tibial block for this case had a ridge on it that prevented the cut guide from going all the way down.It sat like 5mm higher than it should have.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.Device remains implanted in patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction - h6 (method code).The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.An investigation was conducted by the prophecy team and the following were noted: the ct scan was processed within normal, acceptable ranges.No errors were identified during the segmentation procedure.The alignment guides were designed within normal, acceptable ranges.No abnormalities in the internal process were found.The engineering drawings and quality documents were processed within normal, acceptable ranges.No abnormalities in the internal process were found.The saw guide is expected to sit off from the anterior surface of the psi guide, 3mm is nominal but can vary because there is manufacturing variability to account for.The sides of the guide and the pocket are tapered very slightly so the parts will wedge together.The parts were requested to the sales rep for further inspection on 08-mar-23.A reply from the sales rep was not received.Root cause: it was not possible to identify a potential root cause to the issue mentioned in the event description.A potential root cause may be a discrepancy in user expectations vs guide fit and feel during surgery or user error during surgery.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
PROPHECY INFINITY PATIENT SPECIFIC GUIDES
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16660693
Report Number3010667733-2023-00165
Device Sequence Number15263285
Product Code HSN
UDI-Device Identifier00889797057134
UDI-Public00889797057134
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K131283
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2023
Device Model NumberPROPINF
Device Catalogue NumberPROPINF
Device Lot Number1754876
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale